Jump to content
Please Check, and if Necessary, Update Your BB Account Email Address as a Matter of Urgency ×
A Request for Help from Members BIC (Benzodiazepine Information Coalition) ×
  • Please Donate

    For nearly 20 years, BenzoBuddies has assisted thousands of people through benzodiazepine withdrawal. Help us reach and support more people in need. More about donations here.

    Donate with PayPal button

Antibiotic stops wd sxs/chronic UTI


[Su...]

Recommended Posts

I am currently holding and treating UTI. Which is becoming chronic. I took a one day course of Monurol after trying unsuccessfully to treat it naturally for over a week.

 

I noticed after taking antibiotic all my sxs subsided. Is this common?

Will I get hit after I stop it/it leaves system?

Link to comment
Share on other sites

I'm thinking that treating the infection is the reason your symptoms have subsided. After my doc helped me treat infections and inflammations (candida, EBV) my WD symptoms went away. Any stressors to the body can cause a glutamate reaction.
Link to comment
Share on other sites

Interesting, both possibilities, thanks. I definitely agree any stressors make it much worse.

 

It’s strange because it’s a one day/one dose antibiotic. I felt good the day I took it (yesterday).  I am in tolerance WD, and my pain is off the charts. It completely subsided the day I took the antibiotic, but it’s revved up again today. This has happened before. The same thing happens with naproxen. It feels great day I take it, but revs up wd the next day/week.

 

 

I wasn’t sure if they interacted with Gaba? I do know both are anti-inflammatory.

Link to comment
Share on other sites

I'm thinking that treating the infection is the reason your symptoms have subsided. After my doc helped me treat infections and inflammations (candida, EBV) my WD symptoms went away. Any stressors to the body can cause a glutamate reaction.

 

JWl,

 

How is your pain? I see you have CF and Fibro.  I have Fibro-like pain and chronic pain from EDS and back/neck injury.

Link to comment
Share on other sites

To tell you the truth, my pain is practically gone after seeing a functional doc who addressed all the underlining causes. Although I am still on low dose Naltrexone and Gabapentin. I plan to taper the gaba as soon as I'm done with my Valium taper.
Link to comment
Share on other sites

To tell you the truth, my pain is practically gone after seeing a functional doc who addressed all the underlining causes. Although I am still on low dose Naltrexone and Gabapentin. I plan to taper the gaba as soon as I'm done with my Valium taper.

That’s great your pain is better! Can I ask what treatments helped?

Link to comment
Share on other sites

I can't say if it was just one thing but the combined effect of getting my health in order: inflammation, infection, methylation, gut, diet.

 

My goal wasn't to address the pain it just happened when I got healthier.

 

Cranial Sacrial helped my neck trauma.

Link to comment
Share on other sites

  • 2 years later...

I tried this antibiotic a few years ago, at beginning of my taper, with some minor symptoms afterwards. I was prescribed it for a UTI over the weekend. I am still tapering (very slowly), but perhaps because I’m further along on my taper, I’m really getting hit hard with many symptoms I don’t typically have. It’s a one day dose. I took it Sunday. Was fine. Yesterday too, although sadly no effect on uti. Day 3 following one day dose it’s hitting me.

 

There is not a lot of info out there about this antibiotic. Nothing when I searched “Gaba” so I thought it would be best of the “bad” choice. Wrong. I’m in a world of hurt from what has been a stable, all be it slow, taper. 🥲

 

Then I came across this chart. Monurol looks like it really hits CNS hard. I don’t know that it behaves like cipro, but crosses the BBB as effectively cipro. This is a good article that discusses how effectively each antibodies crosses into CNS.

https://foamid.com/2018/03/11/cns-penetration-of-antimicrobials/

Link to comment
Share on other sites

×
×
  • Create New...